Couldn't find what you looking for?

TRY OUR SEARCH!

hey, i dunno what to do, so came to ask if anyones had the same thing as me happen and how to stop it. i am going to see my doctor later today. I am only 19 and have been going out with my boyfriend for three months and obviously our sexual activity has been very high. but straight away it started hurting when i peed and having the sensation that i kept needing to go to the toilet. went to doctors, and have been on three different medications for bladder infections over a period of about 2months. the urine tests came back as inconclusive and a chlamydia test was negative. i then started gettin yellowy-grey quite thick discharge and now it has turned almost jelly like but still thick. I have had many problems with university abscence as i cant stand to put underwear on as it itches so much and when i do put them on i have to keep changing them throughout the day because it drives me mad. iv had thrush many times in the past when i was younger but this doesnt feel the same, it feels like i dunno, stingy, like acidy.and it still hurts when i pee. i dont know what to do! what could it be??

Loading...

you could have a yeast infection.

because you were on medication for the bladder infection, the anitibiotics killed all the bacteria, including the good bacteria that prevents things such as yeast infections. if you are still on the antibiotic, make sure to eat a lot of yogurt.. it will help keep the good bacteria.
Reply

Loading...